MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 31775
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 7.3 flexima all purpose drainage was selected for use.During the procedure, the stent was damaged during attempted placement over the guidewire.A tear occurred on the distal side of the stent, allowing the guidewire to exit through the side of the stent.The procedure was completed using another device of the same model without issue.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: used the first date of the month of the aware date as no event date was provided.The device was returned for analysis.The unit was received in a generic plastic bag.Overall visual inspection did not identify any failures or evidence that could have been affected by the decontamination process.The suture and key were returned in good condition.The metal cannula was also returned; however, it was noted to be bent.No resistance was reported during cannula removal.The drainage holes were in good condition, and the pigtail formed appropriately.No additional deformation of the device was observed.

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23853477
Report Number2124215-2025-92092
Device Sequence Number18649522
Product Code FFA
UDI-Device Identifier08714729300670
UDI-Public(01)08714729300670(17)280220(10)35895845
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number31775
Device Catalogue Number31775
Device Lot Number0035895845
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown